# SDR ABXA2023050169

- Difficulty date: April 26, 2023
- Submitted: May 1, 2023
- Operation: Air carrier
- Aircraft: N651GT
- Make and model: Boeing 767231
- Aircraft serial: 22570
- Aircraft time: 89,588 hours, 27,109 cycles
- System (JASC): 7320 · Fuel Controlling System
- Part: Tat Probe
- Part number: 798133
- Part serial: 169909
- Condition: Defective
- Location: Rt Engine
- Stage of operation: CL
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON CLIMB: RIGHT ENGINE EPR AND N1, EGT FLUCTUATING. ON LEVEL OFF THE FLUCTUATIONS STOPPED AIRCRAFT LANDED AT CVG WITHOUT FURTHER INCIDENCE. MAINTENANCE GROUNDED AIRCRAFT. MAINTENANCE REPLACED RIGHT ENGINE PT2/TT2 PROBE PER B767 AMM 73-21-04. REPLACED PT2/TT2 PROBE PLUG D78 PER BOEING SWPM 20-61-11. AIRCRAFT RETURNED TO SERVICE.
